# SDR DALA1146190626

- Difficulty date: July 31, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N626DL
- Make and model: Boeing 757232
- Aircraft serial: 22916
- Aircraft time: 78,835 hours, 38,257 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE AT FUSELAGE STATION 661 BETWEEN STRINGER 2R AND 1R.  REPAIRED IN REFERENCE TO ERA- 495006-14 REV A ALSO REF NR 26 AND 27.
